| Model Number |
2C8548 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that ten (10) clearlink system vented continu-flo solution sets had air into the line.Fluid was being pulled out of the prime chamber, and air was being added into the line.This occurred during priming.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).D4: unique device identifier (udi) # is based on the di information as no lot number was provided by the reporter.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: h6, h11.H11: the actual devices were not available; however, three photographs were provided for evaluation.Visual inspection was performed and no defects were identified.Per the photos provided by the customer, the sets were used with a bag of sodium chloride injection 250 ml.Per the labeling specification, the product is for use with rigid nonvented solution containers.Solution bags are not expected to be used with the product.The reported condition was verified.The cause was determined to be a use error by the end user.Should additional relevant information become available, a supplemental report will be submitted.